# SDR AWXA200301486

- Difficulty date: November 7, 2003
- Submitted: November 24, 2003
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- Aircraft time: 49,199 hours, 34,678 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6545800122
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-15 CHECK EXFOLIATION CORROSION WAS FOUND ON STRINGER 28 RT FROM BS 305 TO BS 324.  MAINTENANCE REMOVED DAMAGED STRINGER 28 RT FROM BS 294 TO BS 323; FABRICATED 2 EACH REPAIR ANGLES AND A CHANNEL; INSTALLED REPAIR PARTS IAW B737-200 SRM 53-00-03 FIG 201, SHEETS 1-7.
